# SDR SWAA2023101396669

- Difficulty date: September 4, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 500I AND STRINGER 28R FWD CARGO COMPARTMENT 2023-550076<[01] REPLACED ANGLE AND FASTENERS LOC BS 500I AND STRINGER 28R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7902;SHEET 160; REV. B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOC BS 500I AND STRINGER 28R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7902;SHEET 160; REV. B. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
